# SDR DALA2015020300851

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,052 hours, 18,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW SEAT 25D EMERGENCY LIGHT FIXTURE BROKEN OFF FROM TRIM AND HANGING.  SECURED THE LIGHT FIXTURE.
